Homeopathy and Health Forum
Nux vomica, Severe adverse reactionHi to all, Sorry for my bad english is not my first language. I'm 35 years old guy from Italy. I Suffer from hemorrhoidal disease, Anxiety states, and sometimes depression. Three years ago I have one adverse reactions to a single dose of antidepressants called Citalopram, i take only 7 drops and now I suffer from iatrogenic disease called PSSD(post ssris sexual dysfunction), my sexual function after this shock never return to normal, also I stopped all drugs and stay 3 years drugs free.
I'm going to graduate in Psicology, About a year ago I began to suffer from rectal bleeding due to hemorrhoids I have been about 8 years old, but before I did not give any kind of problems, I was training at the gym with weights and I was a bodybuilder, my weight was 80kg for 1.72cm height, After rectal bleeding Due to hemorrhoids, My weight has dropped to 65kg and I had to do a colonoscopy that did not highlight anything apart second degree of hemorrhoids.
In January for my hemorrhoid problems, rectal bleeding, anxiety, and PSSD, I decided to contact a unicist homeopath, After a visit he prescribed me for one month Acidum Nitrucum 30ch 6 granules a day, but sometimes I took 4, with this graduation the hemorrhoids went better I bleeding less and I gained 5kg, But I had a bit of intrusive thoughts even a bit violent, and a bit of mental confusion to which I did little to do because of physical improvement, After the homeopath, I went to Acidum Nitricum 200ch for another month 6 grains a day I almost always took, I did not notice any special side effects but towards the end of the therapy I had the toughest skin, and occasionally stinged on the stomach, and delayed ejaculation, and the hemorrhoids had begun to bleed, ad I stopped Acidum Nitrucm Cold Turkey.
After homeopathy told me to go to Nux Vomica 30ch for one month 6 granules a day, but I was afraid to take it because I knew it was a deadly poison, He tried to convince me that with this I would return to the gym soon, and resolve my constipation and hemorrhoids, so after twenty days, 8 days ago, I took it, I took only 2 granules, And I immediately stopped it because I had an extreme adverse reaction similar to the adverse reaction I had three years ago with a single dose of one allapatic drugs called Citalopram, I have 10 discharge of diarrhea, After 3 minutes I immediately started to have headaches, I can't speak well, it seemed as if I had a brick resting on the head, and muscle tension especially in the forehead, in the thorax and in the jawbone, this muscular tension after eight days though sometimes it attenuates a bit ' remains, I feel very anesthetized skin, I can not concentrate, my mind is in confunsion, I'm 8 days I can not study, I continue to have these muscular tensions in the forehead, temples and jaws.
Now I read that vomice nux acts on GABA receptors, can it have damaged my brain permanently?
Or have I read that in homeopathy if a wrong remedy can result in other symptoms or iatrogenic aggravation, that if there is no find an antitode can be permanent.
I called my homeopath and He says it's impossible that I have had a similar reaction, And told me to stop nux vomica what i did immediately i only took two granules, and take acidum nitrucum 18lm, but i did not take because i am too afraid to hurt even more.
Please someone can give me some advice? These tensions to my head, my temples and my neckline are killing me, I've never suffered headaches in my life, I could be even more than 10 hours in my computer now after 20 minutes I'm sick, I can not study, And chatting with my friends, they are 8 days Im in a bed without any strength, with muscular tensions, and seems I do not bite my bones anymore, even the taste of my mouth has changed, please some help is very appreciate, my Parents and friends don't believe in me, For them I need to consult a neurologist for muscle tension in the head, For another my friend I should do some days of fasting and a start a Raw foodism.
[message edited by Mark81 on Thu, 04 May 2017 05:42:45 UTC]
[message edited by Mark81 on Thu, 04 May 2017 05:44:54 UTC]
Mark81 on 2017-05-04
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.